RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 197–205 (Mi de8556)  

Ordinary Differential Equations

Lower Perron exponents of linear systems with diagonal approximation and with exponentially decreasing perturbations

N. A. Izobova, A. V. Filiptsovb

a Institute of Mathematics of the Academy of Sciences of Belarus
b Belarusian State University, Minsk

Full text: PDF file (1169 kB)

English version:
Differential Equations, 1995, 31:2, 182–188

Bibliographic databases:
UDC: 517.926.4
Received: 07.12.1993

Citation: N. A. Izobov, A. V. Filiptsov, “Lower Perron exponents of linear systems with diagonal approximation and with exponentially decreasing perturbations”, Differ. Uravn., 31:2 (1995), 197–205; Differ. Equ., 31:2 (1995), 182–188

Citation in format AMSBIB
\Bibitem{IzoFil95}
\by N.~A.~Izobov, A.~V.~Filiptsov
\paper Lower Perron exponents of linear systems with diagonal approximation and with exponentially decreasing perturbations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 197--205
\mathnet{http://mi.mathnet.ru/de8556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373780}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 182--188


Linking options:
  • http://mi.mathnet.ru/eng/de8556
  • http://mi.mathnet.ru/eng/de/v31/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019